MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number RLT231414
Medical Device Problem Code Device Endoleak (4074)
Health Effect - Clinical Codes Aneurysm expansion (4597); Clinical Endoleak (4843)
Date of Event 04/14/2021
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported to gore that on (b)(6) 2016, this patient underwent an endovascular procedure and was implanted with gore® excluder® aaa endoprosthesis devices to treat an abdominal aortic aneurysm measuring 55 mm in diameter.On (b)(6) 2021, a type ii endoleak with sac enlargement was diagnosed.Measuring 66 mm compared to 48 mm on (b)(6) 2020.On (b)(6) 2021 coil embolization was performed.It also was reported that on (b)(6) 2025, the patient had discontinued the study as he had expired.
 
Additional Manufacturer Narrative
The patient referenced in this event file is enrolled in a post market prospective observational cohort registry designed to obtain data on device performance and clinical outcomes of patients treated with gore endovascular aortic products through the global registry for endovascular aortic treatment (great).Medidata rave® is the clinical study database (csd), capturing the data through the grt 10-11 module.The above information was obtained from the csd.A review of the manufacturing records indicated the lot met pre-release specifications.The device remains implanted.Therefore, an evaluation on the device cannot be performed.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Additional Manufacturer Narrative
H6, type of investigation: code b11 & b14 added.Investigation findings: code c20 added.Code c21 is no longer applicable.Investigation conclusions: code d1001 & d12 added.Code d16 is no longer applicable.A review of the manufacturing records indicated the lot met pre-release specifications.The device remains implanted and therefore no product evaluation has been performed.The available information reported in the complaint does not reasonably suggest a potential malfunction or product packaging and/or labeling issue has occurred.Per the gore® excluder® aaa endoprosthesis instructions for use (ifu), adverse events that may occur and / or require intervention or additional intraoperative procedure time include, but are not limited to: aneurysm enlargement, endoleak.
 
Additional Manufacturer Narrative
Updated g3.Updated b5: describe event or problem.H6, component code: added code g04122.Code g07003 no longer appliable.Health effect - clinical code: added code e050102.Contacted the study site contact for further information.The reason why patient expired remains unknown.
 
Event or Problem Description
It was reported to gore that on (b)(6) 2016, this patient underwent an endovascular procedure and was implanted with gore® excluder® aaa endoprosthesis devices to treat an abdominal aortic aneurysm measuring 55 mm in diameter.On (b)(6) 2021, a type ii endoleak with sac enlargement was diagnosed measuring 66 mm compared to 48 mm on (b)(6) 2020.On (b)(6) 2021 coil embolization was performed.It also was reported that on (b)(6) 2025, the patient had discontinued the study as he had expired.The patient expired due to unknown reason and unrelated to the device or the procedure.Gore requested information without additional information by the study contact.

Brand Name
GORE® EXCLUDER® AAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL PHOENIX 2 B/P
32470 n. north valley parkway
phoenix AZ 85085
Manufacturer Contact
thomas giebing
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key22529223
Report Number3007284313-2025-04116
Device Sequence Number20685346
Product Code MIH
UDI-Device Identifier00733132622375
UDI-Public(01)00733132622375(17)181130
Combination Product (Y/N)N
Initial Reporter CountryFI
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Study
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/30/2018
Device Catalogue NumberRLT231414
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/17/2025
Supplement Date Received by Manufacturer09/05/2025
09/15/2025
Initial Report FDA Received Date07/17/2025
Supplement Report FDA Received Date09/09/2025
09/16/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/01/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient Age76 YR
Patient SexMale
Patient Weight170 KG